# SDR P5CA9800570

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corrosion
- Location: Bs 1350
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RT WING GEAR STA 1350 STIFFENER.  REPAIRED CORROSION PER SRM 51-10-01.
